MAUDE Adverse Event Report: ABBOTT MEDICAL MASTERS SERIES HEART COATED AORTIC VALVED GRAFT; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL MASTERS SERIES HEART COATED AORTIC VALVED GRAFT; HEART-VALVE, MECHANICAL
Model Number 25CAVGJ-514 00
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 25mm masters series heart coated aortic valved graft was selected for implant.During device preparation, the leaflets were moving normally when tested with regular testing.During procedure, the lobe became stuck and was removed from the patient.Outside of the patient, the leaflet movement was tested again and the issue persisted.It was exchanged for a new 25mm masters series heart coated aortic valved graft, which was successfully implanted.The patient was reported to be in stable condition.
 
Additional Manufacturer Narrative
It was reported that after valve implantation the leaflets were not opening properly was reported.The valve was returned to abbott and the investigation found no anomalies were found with the leaflets, and functional testing at the time of manufacturing indicated the valve functioned normally.No tissue was noted anywhere on the device.The valve was sent for functional testing at the engineering test lab.During this test, which ensures proper leaflet coaptation and hemodynamic performance, the valve was placed in a pulse duplicator filled with saline.The conditions included a beat rate of 70 ± 1 bpm, a flow rate of 5.0 ± 0.2 lpm, and a mean aortic pressure of 100 +10/-0 mmhg.Under these conditions, the leaflets appeared to coapt such that the effective orific area valve was 2.26 and the regurgitant fraction value was 9.3%.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, including functional testing to ensure proper leaflet coaptation and hemodynamic performance, and the product met all specifications.The cause of reported event could not be determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
N/a.

Brand Name
MASTERS SERIES HEART COATED AORTIC VALVED GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22579183
Report Number2135147-2025-04028
Device Sequence Number18450941
Product Code LWQ
UDI-Device Identifier05414734006316
UDI-Public(01)05414734006316(17)300211
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25CAVGJ-514 00
Device Catalogue Number25CAVGJ-514 00
Device Lot Number10721953
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2025
Supplement Date Received by Manufacturer09/05/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown